# SDR DALA2022030401381

- Difficulty date: October 23, 2020
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N368NW
- Make and model: Airbus A320-212
- Aircraft serial: 996
- Aircraft time: 65,997 hours, 30,459 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3268 WHILE ACCOMPLISHING JIC 5311-2036-DE (ALI 531153) CRACK INDICATIONS FOUND IN HOLE #6 AN DHOLE #8 IN FR16RH AT DOOR STOP #7. CORRECTIVE ACTION: COMPLIED WITH ERA 588153-14AD. (1639915)
